MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 32375
Medical Device Problem Codes Break (1069); Difficult to Advance (2920)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 06/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient injury occurred.An 8.3 flexima drainage catheter was selected for right nephrostomy placement in the kidney.During the procedure, it was noted that the renal collecting system was ruptured due to inability to feed off catheter from metal stiffener.The patient has fully recovered.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the stent was returned with the metal cannula for the analysis.Visual inspection was performed, and it was revealed that the hub and the suture were in good conditions.The metal cannula was kinked.The pouch was returned, and it was observed that the pouch information matches with the complaint information.No more issues were observed in the devices.
 
Event or Problem Description

Brand Name
FLEXIMA
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
alajuela
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17418984
Report Number2124215-2023-37473
Device Sequence Number8902193
Product Code GBO
UDI-Device Identifier08714729323303
UDI-Public08714729323303
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2026
Device Model Number32375
Device Catalogue Number32375
Device Lot Number0031102171
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer08/08/2023
Initial Report FDA Received Date07/28/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown